# SDR IPXA1570428

- Difficulty date: November 12, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 21,116 hours, 14,635 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 652533860
- Part serial: NA
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: FOUND DAMAGED MAIN CARGO DOOR LOWER BEAM AT BS 520.  REPAIRED IAW ATS ER 11-05183.
